# SDR ZW010102323

- Difficulty date: May 23, 2001
- Submitted: May 29, 2001
- Operation: Air carrier
- Aircraft: N907TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49165
- Aircraft time: 55,407 hours, 28,731 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT FOUND CORROSION ON TOP SIDE OF FLOORBEAM AT STA 1338, BL 47R THRU BL 57R.  REMOVED DAMAGED SECTION OF FLOORBEAM CAP.  MANUFACTURED NEW SECTION OF FLOORBEAM CAP PER SRM 51-10-1.  TREATED PER SRM 51-10-3.  INSTALLED NEW SECTION OF FLOORBEAM CAP PER SRM 51-30-5.
